Alert archive / Utah / Winter Storm Warnings in 2005

Winter Storm Warning 6, NWS Salt Lake City, UT

December 28, 2005

NWS Salt Lake City, UT issued this winter storm warning at Dec 28, 2005, 3:14 PM MST. It was in force for 38 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 28, 2005, 3:14 PM MST (22:14 UTC)
Expired
Dec 30, 2005, 5:12 AM MST
In force
38 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KSLC 282214
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
314 PM MST WED DEC 28 2005

.AN UPPER LEVEL STORM SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE
ACROSS NORTHERN UTAH TONIGHT. CONSIDERABLE MOISTURE ASSOCIATED
WITH THIS SYSTEM WILL RESULT IN PERIODS OF HEAVY SNOW ACROSS THE
MOUNTAINS OF NORTHERN UTAH. A COLD AND MOIST NORTHWEST FLOW WILL
REMAIN ACROSS NORTHERN UTAH THROUGH THE AFTERNOON HOURS THURSDAY.

UTZ007-008-290615-
/O.UPG.KSLC.SN.Y.0010.000000T0000Z-051230T0000Z/
/O.NEW.KSLC.WS.W.0006.051228T2214Z-051230T0000Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
314 PM MST WED DEC 28 2005

...WINTER STORM WARNING IN EFFECT UNTIL 5 PM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST
THURSDAY FOR THE WASATCH MOUNTAINS OF NORTHERN UTAH. THIS WINTER
STORM WARNING IS AN UPGRADE TO THE SNOW ADVISORY...WHICH WAS
PREVIOUSLY IN EFFECT FOR THE WARNED AREA.

TOTAL NEW SNOWFALL OF 10 TO 18 INCHES ARE EXPECTED ACROSS THE
WASATCH MOUNTAINS BY THURSDAY AFTERNOON...WITH LOCALLY HIGHER
AMOUNTS POSSIBLE. IN ADDITION TO THE SNOW...WINDS OF 40 TO 50 MPH
WITH HIGHER GUSTS WILL ACCOMPANY THE PASSAGE OF THE COLD FRONT
LATE TONIGHT. 

SNOW WILL CONTINUE TO DEVELOP AND INCREASE IN INTENSITY ACROSS THE
WASATCH MOUNTAINS THIS EVENING THROUGH THE OVERNIGHT HOURS. THE
HEAVIEST SNOW WILL LIKELY OCCUR AFTER MIDNIGHT AS COLD FRONT PUSHES
THROUGH THE AREA. MOIST NORTHWEST FLOW WILL REMAIN ACROSS THE AREA
THROUGH THE DAY THURSDAY...RESULTING IN ADDITIONAL SHOW SHOWERS.
THESE SHOWERS MAY BECOME HEAVY AT TIMES...BEFORE TAPERING OFF LATE
THURSDAY AFTERNOON.  

A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS
EXPECTED...AND STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE
TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

UTZ006-017-290615-
/O.EXA.KSLC.SN.Y.0010.051228T2200Z-051230T0000Z/
WASATCH MOUNTAIN VALLEYS-CENTRAL AND SOUTHWEST MOUNTAINS-
314 PM MST WED DEC 28 2005

...SNOW ADVISORY IN EFFECT UNTIL 5 PM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THURSDAY FOR THE
WASATCH MOUNTAIN VALLEYS...AS WELL AS THE MOUNTAINS OF CENTRAL
UTAH. 

TOTAL NEW SNOWFALL OF 3 TO 6 INCHES IS EXPECTED ACROSS THE
WASATCH MOUNTAIN VALLEYS BY LATE THURSDAY AFTERNOON. 8 TO 14
INCHES OF NEW SNOW IS EXPECTED ACROSS THE MOUNTAINS OF CENTRAL
UTAH...GENERALLY ALONG AND NORTH OF INTERSTATE 70...WITH LESSER
AMOUNTS FURTHER SOUTH. 

PERIODS OF SNOW...BECOMING HEAVY AT TIMES...ARE EXPECTED TO SPREAD
ACROSS THE ADVISORY AREA THIS EVENING THROUGH THE OVERNIGHT HOURS.
THIS SNOW WILL BECOME HEAVIEST AFTER MIDNIGHT TONIGHT AS A COLD
FRONT PUSHES THROUGH THE AREA. MOIST NORTHWEST FLOW WILL REMAIN
ACROSS THE AREA ON THURSDAY...RESULTING IN ADDITIONAL SNOW
SHOWERS...WHICH MAY BECOME HEAVY AT TIMES. THESE SNOW SHOWERS ARE
EXPECTED TO TAPER OFF LATE THURSDAY AFTERNOON. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

UTZ009-290615-
/O.CON.KSLC.SN.Y.0010.000000T0000Z-051230T0000Z/
WESTERN UINTA MOUNTAINS-
314 PM MST WED DEC 28 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY FOR THE
WESTERN UINTA MOUNTAINS. 

TOTAL NEW SNOWFALL OF 8 TO 16 INCHES IS EXPECTED ACROSS THE
WESTERN UINTA MOUNTAINS. 

PERIODS OF SNOW...BECOMING HEAVY AT TIMES...ARE EXPECTED TO SPREAD
ACROSS THE ADVISORY AREA THIS EVENING THROUGH THE OVERNIGHT HOURS.
THIS SNOW WILL BECOME HEAVIEST AFTER MIDNIGHT TONIGHT AS A COLD
FRONT PUSHES THROUGH THE AREA. MOIST NORTHWEST FLOW WILL REMAIN
ACROSS THE AREA ON THURSDAY...RESULTING IN ADDITIONAL SNOW
SHOWERS...WHICH MAY BECOME HEAVY AT TIMES. THESE SNOW SHOWERS ARE
EXPECTED TO TAPER OFF LATE THURSDAY AFTERNOON. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
3 follow-up statements
000 
WWUS45 KSLC 290450
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
950 PM MST WED DEC 28 2005

.AN UPPER LEVEL STORM SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE
ACROSS NORTHERN UTAH TONIGHT. CONSIDERABLE MOISTURE ASSOCIATED
WITH THIS SYSTEM WILL RESULT IN PERIODS OF HEAVY SNOW ACROSS THE
MOUNTAINS OF NORTHERN UTAH. A COLD AND MOIST NORTHWEST FLOW WILL
REMAIN ACROSS NORTHERN UTAH THROUGH THE AFTERNOON HOURS THURSDAY.

UTZ007-008-291300-
/O.CON.KSLC.WS.W.0006.000000T0000Z-051230T0000Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
950 PM MST WED DEC 28 2005

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST
THURSDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY.

TOTAL NEW SNOWFALL OF 10 TO 18 INCHES ARE EXPECTED ACROSS THE
WASATCH MOUNTAINS BY THURSDAY AFTERNOON...WITH LOCALLY HIGHER
AMOUNTS POSSIBLE. IN ADDITION TO THE SNOW...WINDS OF 40 TO 50 MPH
WITH HIGHER GUSTS WILL ACCOMPANY THE PASSAGE OF THE COLD FRONT
LATE TONIGHT.

SNOW WILL DEVELOP AND INCREASE IN INTENSITY ACROSS THE WASATCH
MOUNTAINS TONIGHT. THE HEAVIEST SNOW WILL OCCUR AFTER MIDNIGHT AS
COLD FRONT PUSHES THROUGH THE AREA. MOIST NORTHWEST FLOW WILL
REMAIN ACROSS THE AREA THROUGH THE DAY THURSDAY...RESULTING IN
ADDITIONAL SHOW SHOWERS. THESE SHOWERS MAY BECOME HEAVY AT
TIMES...BEFORE TAPERING OFF LATE THURSDAY AFTERNOON.

A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS
EXPECTED...AND STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE
TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

UTZ009-291300-
/O.CON.KSLC.SN.Y.0010.000000T0000Z-051230T0000Z/
WESTERN UINTA MOUNTAINS-
950 PM MST WED DEC 28 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY. 

TOTAL NEW SNOWFALL OF 8 TO 16 INCHES IS EXPECTED ACROSS THE
WESTERN UINTA MOUNTAINS.

PERIODS OF SNOW...BECOMING HEAVY AT TIMES...ARE EXPECTED TO
SPREAD ACROSS THE ADVISORY AREA AFTER MIDNIGHT. THE HEAVIEST SNOW
WILL BE ASSOCIATED WITH A COLD FRONT AS IT PUSHES THROUGH THE
AREA SHORTLY AFTER MIDNIGHT. MOIST NORTHWEST FLOW WILL REMAIN ACROSS THE
AREA ON THURSDAY...RESULTING IN ADDITIONAL SNOW SHOWERS...WHICH
MAY BECOME HEAVY AT TIMES. THESE SNOW SHOWERS ARE EXPECTED TO
TAPER OFF LATE THURSDAY AFTERNOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

UTZ006-017-291300-
/O.CON.KSLC.SN.Y.0010.000000T0000Z-051230T0000Z/
WASATCH MOUNTAIN VALLEYS-CENTRAL AND SOUTHWEST MOUNTAINS-
950 PM MST WED DEC 28 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY. 

TOTAL NEW SNOWFALL OF 3 TO 6 INCHES IS EXPECTED ACROSS THE
WASATCH MOUNTAIN VALLEYS AND NORTHERN PORTIONS OF THE CENTRAL
MOUNTAINS...NORTH OF I-70 BY LATE THURSDAY AFTERNOON. 

PERIODS OF SNOW ARE EXPECTED TO SPREAD ACROSS THE ADVISORY AREA
LATE TONIGHT. THIS SNOW WILL BECOME HEAVIEST AFTER MIDNIGHT
TONIGHT AS A COLD FRONT PUSHES THROUGH THE AREA. MOIST NORTHWEST
FLOW WILL REMAIN ACROSS THE AREA ON THURSDAY...RESULTING IN
ADDITIONAL SNOW SHOWERS...WHICH MAY BECOME HEAVY AT TIMES. THESE
SNOW SHOWERS ARE EXPECTED TO TAPER OFF LATE THURSDAY AFTERNOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KSLC 291224
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
524 AM MST THU DEC 29 2005

.AN UPPER LEVEL TROUGH MOVING ACROSS THE REGION HAS RESULTED IN A
MOIST AND UNSTABLE AIRMASS OVER THE NORTHERN HALF OF UTAH. SNOW
SHOWERS HAVE DEVELOPED OVER THE HIGHER ELEVATIONS OF NORTHERN AND
CENTRAL UTAH AND WILL CONTINUE THROUGH THE MORNING HOURS BEFORE
DECREASING IN THE AFTERNOON.

UTZ007-008-292030-
/O.CON.KSLC.WS.W.0006.000000T0000Z-051230T0000Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
524 AM MST THU DEC 29 2005

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

SNOW SHOWERS WILL CONTINUE OVER THE WASATCH MOUNTAINS THIS
MORNING BEFORE DECREASING DURING THE AFTERNOON. ADDITIONAL SNOW
ACCUMULATIONS OF 3 TO 6 INCHES CAN BE EXPECTED THROUGH 5 PM
TODAY. IN ADDITION TO THE SNOW...NORTHWEST WINDS OF 30 TO 40 MPH
WITH HIGHER GUSTS WILL CONTINUE THROUGH THE MORNING HOURS.

A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS
EXPECTED...AND STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE
TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

UTZ009-292030-
/O.CON.KSLC.SN.Y.0010.000000T0000Z-051230T0000Z/
WESTERN UINTA MOUNTAINS-
524 AM MST THU DEC 29 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

SNOW SHOWERS WILL CONTINUE OVER THE WESTERN UINTA MOUNTAINS THIS
MORNING BEFORE DECREASING DURING THE AFTERNOON. ADDITIONAL SNOW
ACCUMULATIONS OF 2 TO 5 INCHES CAN BE EXPECTED THROUGH 5 PM
TODAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

UTZ006-017-292030-
/O.CON.KSLC.SN.Y.0010.000000T0000Z-051230T0000Z/
WASATCH MOUNTAIN VALLEYS-CENTRAL AND SOUTHWEST MOUNTAINS-
524 AM MST THU DEC 29 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

SNOW SHOWERS WILL CONTINUE OVER THE WASATCH MOUNTAIN VALLEYS AND
THE CENTRAL UTAH MOUNTAINS NORTH OF I-70 THIS MORNING BEFORE
DECREASING DURING THE AFTERNOON. ADDITIONAL SNOW ACCUMULATIONS OF
1 TO 4 INCHES CAN BE EXPECTED THROUGH 5 PM TODAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KSLC 291653
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
953 AM MST THU DEC 29 2005

UTZ007-008-291800-
/O.CAN.KSLC.WS.W.0006.000000T0000Z-051230T0000Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
953 AM MST THU DEC 29 2005

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WINTER STORM WARNING FOR THE WASATCH RANGE.

SNOW SHOWERS WILL CONTINUE TO TAPER OFF THIS MORNING. ADDITIONAL
ACCUMULATIONS WILL BE AN INCH OR LESS. GUSTY NORTHWEST WINDS WILL
CAUSE SOME BLOWING AND DRIFTING OF THE NEW SNOW THIS MORNING.

ANOTHER MOIST AND MILD STORM SYSTEM WILL AFFECT THE MOUNTAINS FRIDAY
AFTERNOON THROUGH NEW YEARS EVE AND INTO NEW YEARS DAY.

$$

UTZ006-009-017-291800-
/O.CAN.KSLC.SN.Y.0010.000000T0000Z-051230T0000Z/
WASATCH MOUNTAIN VALLEYS-WESTERN UINTA MOUNTAINS-
CENTRAL AND SOUTHWEST MOUNTAINS-
953 AM MST THU DEC 29 2005

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
SNOW ADVISORY FOR THE WASATCH MOUNTAIN VALLEYS...THE WESTERN UINTA
MOUNTAINS...AND THE CENTRAL MOUNTAINS OF UTAH.

ISOLATED SNOW SHOWERS WILL END LATE THIS MORNING WITH LITTLE
ADDITIONAL ACCUMULATIONS. 

ANOTHER MOIST AND MILD STORMS SYSTEM WILL AFFECT THE MOUNTAINS
FRIDAY AFTERNOON INTO EARLY NEW YEARS DAY.

$$

TARDY

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this winter storm warning went out at Dec 28, 9:50 AM MST, 5 hours 24 minutes earlier.

Area forecast discussion, Dec 28, 9:50 AM MST, 5 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
950 AM MST WED DEC 28 2005

.SYNOPSIS...A RIDGE OVER THE AREA WILL MOVE EAST TODAY. MOISTURE FROM
THE NEXT PACIFIC STORM WILL SPREAD ACROSS EXTREME NORTHERN UTAH
TODAY. THIS NEXT STORM WILL SEND A COLD FRONT THROUGH THE AREA
TONIGHT WITH A COLD MOIST NORTHWEST FLOW CONTINUING THURSDAY.

&&

.DISCUSSION...PACIFIC TROUGH NOW WALLOPING THE CALIFORNIA COAST WITH
SHORT WAVE RIDGING ACROSS THE GREAT BASIN THIS MORNING. WEAK WARM
AIR ADVECTION CONTINUES ACROSS EXTREME NORTHERN UTAH WITH THE REST
OF THE FORECAST AREA IN THE WARM SECTOR. SOME WEAK LIFT ASSOCIATED
WITH WARM AIR ADVECTION WILL GENERATE LIGHT PRECIP ALONG THE
UTAH-IDAHO BORDER TODAY OTHERWISE DRY AND MILD CONDITIONS WILL
PREVAIL TODAY. SOUTHERLY BREEZES WILL DEVELOP IN MOST AREAS TODAY
RESULTING IN A WELL MIXED AIRMASS AND AFTER A MILD MORNING THE
AFTERNOON TEMPERATURES SHOULD RESPOND NICELY EVEN WITH EXTENSIVE
CLOUD COVER. NO UPDATES PLANNED FOR THE SHORT TERM.

THE 12Z NAM BRINGS MUCH COLDER AIR ALOFT...-28 AT 500 MB...ACROSS
THE FORECAST AREA TONIGHT WITH THE INCOMING TROUGH. THIS IN LINE
WITH THE LATEST UKMET RUN WITH THE LATEST EC LEANING THERE AS WELL.
THIS SOLUTION WOULD GIVE MOST OF THE FORECAST AREA AT LEAST SOME
SHOT OF PRECIPITATION WITH SOME GENEROUS AMOUNTS OVER THE NORTHERN
HALF OF UTAH. THE LATEST NAM IS AT ODDS WITH THE 00Z AND 06Z GFS
WHICH MOVED THE COLD AIR ALOFT ACROSS IDAHO...JUST GRAZING NORTHERN
UTAH. CONSIDERING CURRENT SATELLITE DATA AND ANALYSIS...THINK THAT
THE LATEST NAM/UKMET HAVE THE BETTER IDEA. WILL LOOK CLOSELY AT THE
12Z GFS...BUT PROBABLY WILL NEED TO BEEF UP POPS OVER SOUTHERN AND
CENTRAL UTAH TONIGHT AS WELL AS HIGHER QPF AND INCREASED SNOW
AMOUNTS FOR THE MOUNTAINS.

BRENCHLEY

&&

.AVIATION...EXPECT CEILINGS TO REMAIN ABOVE 7 KFT THROUGH AT LEAST
23Z. WINDS WILL REMAIN SOUTHERLY AND INCREASE DURING THE AFTERNOON
HOURS...POSSIBLY GUSTING ABOVE 20 KTS AT TIMES AFTER 22Z. SURFACE
FRONT/WIND SHIFT EXPECTED TO REACH KSLC AROUND 03-04Z. BEHIND THIS
FRONT...EXPECT CEILINGS TO FALL INTO MVFR RANGE WITH PERIODS OF
LIGHT RAIN THROUGH 09Z. PREDOMINANT VFR CONDITIONS EXPECTED AFTER
09Z.

SEAMAN

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...SNOW ADVISORY 3PM TODAY THRU 5PM THU FOR MTN ZONES UTZ007>009.
WY...NONE.

&&
Hazardous weather outlook, Dec 28, 5:40 AM MST, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
540 AM MST WED DEC 28 2005

UTZ001>021-WYZ021-291300-
CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY-
CENTRAL AND SOUTHWEST MOUNTAINS-
GLEN CANYON RECREATION AREA/LAKE POWELL-
GREAT SALT LAKE DESERT AND MOUNTAINS-HENRY MOUNTAINS-
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-SOUTHERN WASATCH FRONT-
SOUTHWEST UTAH-SOUTHWEST WYOMING-UTAHS DIXIE AND ZION NATIONAL PARK-
WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-
WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS-
WEST CENTRAL UTAH-WESTERN UINTA BASIN-WESTERN UINTA MOUNTAINS-
540 AM MST WED DEC 28 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS
OF UTAH AND EXTREME SOUTHWEST WYOMING.

.DAY ONE... TODAY AND TONIGHT

VALLEY RAIN AND MOUNTAIN SNOW WILL INCREASE OVER NORTHERN UTAH THIS
AFTERNOON AND CONTINUE TONIGHT. SIGNIFICANT SNOWFALL IS EXPECTED IN
THE NORTHERN MOUNTAINS. SEE THE LATEST WINTER WEATHER STATEMENT
FROM THE SALT LAKE FORECAST OFFICE FOR DETAILS.

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY

SNOW SHOWERS WILL CONTINUE OVER THE NORTHERN UTAH MOUNTAINS THURSDAY
THEN END THURSDAY EVENING. ADDITIONAL SIGNIFICANT ACCUMULATIONS ARE
POSSIBLE.

THE NEXT IN A SERIES OF PACIFIC STORMS WILL AFFECT THE STATE THIS
WEEKEND...WITH VALLEY RAIN AND MOUNTAIN SNOW ON NEW YEARS EVE INTO
EARLY NEW YEARS DAY. SNOWFALL IN THE MOUNTAINS WITH THIS NEXT STORM
COULD BE LOCALLY HEAVY.

ANOTHER PACIFIC STORM IS EXPECTED TO BRING ADDITIONAL VALLEY RAIN AND
MOUNTAIN SNOW MONDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGE TO REPORT SIGNIFICANT WEATHER ACCORDING TO
STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 4:15 AM MSTSnow AdvisorySLC30 hr

Nearby

Winter Storm Warnings in Utah, 2005Every winter storm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.